# SDR REXA2019111251582

- Difficulty date: October 25, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW CHAFE ON FS 621 RPB WEB FWD FACE AT RBL 36 WL 103.
REPAIRED FS 621 BULKHEAD IAW REO 601R-53-61-1285 REV E. EMP #6449
